# SDR 03FDEA00119

- Difficulty date: February 12, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 13,120 hours, 6,480 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Deployed
- Location: Nr2  Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER PRESSURIZED ON TAKEOFF ROLL, REJECTED TAKEOFF  AT 70KTS.      WHILE DEACTIVATING THE NR 2 ENGINE THRUST REVERSER,  WE WERE UNABLE TO LOCK OUT THE SLEEVE DUE TO THE HOLE NOT LINEING UP TO INSTALL BOLTS.  DIRECTIONAL PILOT VALVE HAS BEEN ORDERED.  **  S/D  **  COMING
